DOI QR코드

DOI QR Code

ON THE LOWER SEMICONTINUITY OF THE SOLUTION SETS FOR PARAMETRIC GENERALIZED VECTOR MIXED QUASIVARIATIONAL INEQUALITY PROBLEMS

  • HUNG, NGUYEN VAN
  • Received : 2013.09.10
  • Published : 2015.11.30

Abstract

In this paper, we establish sufficient conditions for the solution set of parametric generalized vector mixed quasivariational inequality problem to have the semicontinuities such as the inner-openness, lower semicontinuity and Hausdorff lower semicontinuity. Moreover, a key assumption is introduced by virtue of a parametric gap function by using a nonlinear scalarization function. Then, by using the key assumption, we establish condition ($H_h$(${\gamma}_0$, ${\lambda}_0$, ${\mu}_0$)) is a sufficient and necessary condition for the Hausdorff lower semicontinuity, continuity and Hausdorff continuity of the solution set for this problem in Hausdorff topological vector spaces with the objective space being infinite dimensional. The results presented in this paper are different and extend from some main results in the literature.

Keywords

parametric generalized vector mixed quasivariational inequality problem;parametric gap function;inner-openness;lower semicontinuity;Hausdorff lower semicontinuity;continuity;H-continuity

References

  1. R. P. Agarwal, J. W. Chen, Y. J. Cho, and Z. Wan, Stability analysis for parametric generalized vector quasi-variational-like inequality problems, J. Inequal. Appl. 2012 (2012), Article ID 57, 15 pp. https://doi.org/10.1186/1029-242X-2012-15
  2. L. Q. Anh and P. Q. Khanh, Semicontinuity of the solution sets of parametric multivalued vector quasiequilibrium problems, J. Math. Anal. Appl. 294 (2004), no. 2, 699-711. https://doi.org/10.1016/j.jmaa.2004.03.014
  3. L. Q. Anh and P. Q. Khanh, On the Holder continuity of solutions to parametric multivalued vector equilibrium problems, J. Math. Anal. Appl. 321 (2006), no. 1, 308-315. https://doi.org/10.1016/j.jmaa.2005.08.018
  4. L. Q. Anh and P. Q. Khanh, Uniqueness and Holder continuity of the solution to multivalued equilibrium problems in metric spaces, J. Global Optim. 37 (2007), no. 3, 449-465. https://doi.org/10.1007/s10898-006-9062-8
  5. L. Q. Anh and P. Q. Khanh, On the stability of the solution sets of general multivalued vector quasiequilibrium problems, J. Optim. Theory Appl. 135 (2007), no. 2, 271-284. https://doi.org/10.1007/s10957-007-9250-9
  6. L. Q. Anh and P. Q. Khanh, Sensitivity analysis for multivalued quasiequilibrium problems in metric spaces: Holder continuity of solutions, J. Global Optim. 42 (2008), no. 4, 515-531. https://doi.org/10.1007/s10898-007-9268-4
  7. L. Q. Anh and P. Q. Khanh, Holder continuity of the unique solution to quasiequilibrium problems in metric spaces, J. Optim. Theory Appl. 141 (2009), no. 1, 37-54. https://doi.org/10.1007/s10957-008-9508-x
  8. L. Q. Anh and P. Q. Khanh, Continuity of solution maps of parametric quasiequilibrium problems, J. Global Optim. 46 (2010), no. 2, 247-259. https://doi.org/10.1007/s10898-009-9422-2
  9. J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley and Sons, New York, 1984.
  10. M. Bianchi and R. Pini, A note on stability for parametric equilibrium problems, Oper. Res. Lett. 31 (2003), no. 6, 445-450. https://doi.org/10.1016/S0167-6377(03)00051-8
  11. M. Bianchi and R. Pini, Sensitivity for parametric vector equilibria, Optimization 55 (2006), no. 3, 221- 230. https://doi.org/10.1080/02331930600662732
  12. C. Berge, Topological Spaces, Oliver and Boyd, London, 1963.
  13. C. R. Chen, S. J. Li, and Z. M. Fang, On the solution semicontinuity to a parametric generalized vector quasivariational inequality, Comput. Math. Appl. 60 (2010), no. 8, 2417-2425. https://doi.org/10.1016/j.camwa.2010.08.036
  14. G. Y. Chen, X. X. Huang, and X. Q. Yang, Vector Optimization: Set-Valued and Variational Analysis, Lecture Notes in Economics and Mathematical Systems, 541, Springer, Berlin, 2005.
  15. G. Y. Chen, S. J. Li, and K. L. Teo, Solution semicontinuity of parametric generalized vector equilibrium problems, J. Global Optim. 45 (2009), no. 2, 309-318. https://doi.org/10.1007/s10898-008-9376-9
  16. F. Giannessi, Theorems of alternative, quadratic programmes and complementarity problems, in: R.W. Cottle, F. Giannessi, J. L. Lions (Eds.), 151-186, Variational Inequalities and Complementarity Problems, Wiley, Chichester, 1980.
  17. N. V. Hung, Continuity of solutions for parametric generalized quasivariational relation problems, Fixed Point Theory Appl. 2012 (2012), no. 102, 10 pp. https://doi.org/10.1186/1687-1812-2012-10
  18. N. V. Hung, Sensitivity analysis for generalized quasi-variational relation problems in locally G-convex spaces, Fixed Point Theory Appl. 2012 (2012), Article ID 158, 13 pp. https://doi.org/10.1186/1687-1812-2012-13
  19. N. V. Hung, Stability of a solution set for parametric generalized vector mixed quasivariational inequality problem, J. Inequal. Appl. 2013 (2013), Article ID 276, 17 pp. https://doi.org/10.1186/1029-242X-2013-17
  20. N. V. Hung, Well-posedness for parametric generalized vector quasivariational inequality problems of the Minty type, J. Inequal. Appl. 2014 (2014), Article ID 178, 16 pp. https://doi.org/10.1186/1029-242X-2014-16
  21. N. J. Huang, J. Li, and S. J. Wu, Gap functions for a system of generalized vector quasi-equilibrium problems with set-valued mappings, J. Global Optim. 41 (2008), no. 3, 401-415. https://doi.org/10.1007/s10898-007-9248-8
  22. N. J. Huang, J. Li and, J. C. Yao, Gap functions and existence of solutions for a system of vector equilibrium problems, J. Optim. Theory Appl. 133 (2007), no. 2, 201-212. https://doi.org/10.1007/s10957-007-9202-4
  23. P. Q. Khanh and D. T. Luc, Stability of solutions in parametric variational relation problems, Set-Valued Anal. 16 (2008), no. 7-8, 1015-1035. https://doi.org/10.1007/s11228-008-0101-0
  24. P. Q. Khanh and L. M. Luu, Lower semicontinuity and upper semicontinuity of the solution sets and approximate solution sets of parametric multivalued quasivariational inequalities, J. Optim. Theory Appl. 133 (2007), no. 3, 329-339. https://doi.org/10.1007/s10957-007-9190-4
  25. B. T. Kien, On the lower semicontinuity of optimal solution sets, Optimization 54 (2005), no. 2, 123-130. https://doi.org/10.1080/02331930412331330379
  26. C. S. Lalitha and G. Bhatia, Stability of parametric quasivariational inequality of the Minty type, J. Optim. Theory Appl. 148 (2011), no. 2, 281-300. https://doi.org/10.1007/s10957-010-9755-5
  27. J. Li and Z. Q. He, Gap functions and existence of solutions to generalized vector variational inequalities, Appl. Math. Lett. 18 (2005), no. 9, 989-1000. https://doi.org/10.1016/j.aml.2004.06.029
  28. J. Li and N. J. Huang, An extension of gap functions for a system of vector equilibrium problems with applications to optimization problems, J. Global Optim. 39 (2007), no. 2, 247-260. https://doi.org/10.1007/s10898-007-9137-1
  29. J. Li and G. Mastroeni, Vector variational inequalities involving set-valued mappings via scalarization with applications to error bounds for gap functions, J. Optim. Theory Appl. 145 (2010), no. 2, 355-372. https://doi.org/10.1007/s10957-009-9625-1
  30. S. J. Li and C. R. Chen, Stability of weak vector variational inequality, Nonlinear Anal. 70 (2009), no. 4, 1528-1535. https://doi.org/10.1016/j.na.2008.02.032
  31. S. J. Li, G. Y. Chen, and K. L. Teo, On the stability of generalized vector quasivariational inequality problems, J. Optim. Theory Appl. 113 (2002), no. 2, 283-295. https://doi.org/10.1023/A:1014830925232
  32. S. J. Li, K. L. Teo, X. Q. Yang, and S. Y. Wu, Gap functions and existence of solutions to generalized vector quasi-equilibrium problems, J. Global Optim. 34 (2006), no. 3, 427-440. https://doi.org/10.1007/s10898-005-2193-5
  33. X. B. Li and S. J. Li, Continuity of approximate solution mappings for parametric equilibrium problems J. Global Optim. 51 (2011), no. 3, 541-548. https://doi.org/10.1007/s10898-010-9641-6
  34. G. Mastroeni, Gap functions for equilibrium problems, J. Global Optim. 27 (2003), no. 4, 411-426. https://doi.org/10.1023/A:1026050425030
  35. X. Q. Yang, Vector variational inequality and its duality, Nonlinear Anal. 95 (1993), no. 11, 729-734.
  36. X. Q. Yang and J. C. Yao, Gap functions and existence of solutions to set-valued vector variational inequalities, J. Optim. Theory Appl. 115 (2002), no. 2, 407-417. https://doi.org/10.1023/A:1020844423345
  37. J. Zhao, The lower semicontinuity of optimal solution sets, J. Math. Anal. Appl. 207 (1997), no. 1, 240-254. https://doi.org/10.1006/jmaa.1997.5288
  38. R. Y. Zhong and N. J. Huang, Lower semicontinuity for parametric weak vetcor variational inequalities in reflexive Banach spaces, J. Optim. Theory Appl. 150 (2011), 2417-2425.
  39. R. Y. Zhong and N. J. Huang, On the stability of solution mapping for parametric generalized vector quasiequilibrium problems, Comput. Math. Appl. 63 (2012), no. 4, 807-815. https://doi.org/10.1016/j.camwa.2011.11.046

Cited by

  1. Painlevé–Kuratowski convergences of the solution sets for generalized vector quasi-equilibrium problems pp.1807-0302, 2017, https://doi.org/10.1007/s40314-017-0548-4
  2. Regularized gap functions and error bounds for generalized mixed strong vector quasiequilibrium problems pp.1807-0302, 2018, https://doi.org/10.1007/s40314-018-0670-y